# SDR COEA2022052711901

- Difficulty date: March 31, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp 262A12NORD
- Aircraft serial: 172
- Aircraft time: 34,655 hours, 37,354 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Part number: S57110536200
- Part serial: NA
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 235601 NR 600009  HEAVY CHECK  COE/MAJOR REPAIR: R/H WING FWD SPAR LOWER CHORD BOTTOM SURFACE IS CHAFED AT R/H RIB 5. CORRECTIVE ACTION: BLEND REPAIR AT R/H WING RIB 5 PER SRAS ES_0158366_01...18915 ISSUE A, DATED 5/9/2022.
